USP Electronic Research Repository

Items where Author is "Weiss, Ittay"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 7.

Journal Article

Weiss, Ittay (2016) Metric characterisation of connectedness for all topological spaces. Topology and Its Applications, 204 . pp. 204-216. ISSN 0166-8641

Weiss, Ittay and Bruno, Jorge (2016) Metric axioms: a structural study. Topology Proceedings , 47 . pp. 59-79. ISSN 0146-4124

Weiss, Ittay (2016) Metric constructions of topological invariants. Topology Proceedings , 49 . pp. 85-104. ISSN 0146-4124

Weiss, Ittay (2016) The reals as rational Cauchy filters. New Zealand Journal of Mathematics, 46 . pp. 21-51. ISSN 1171-6096

Weiss, Ittay (2015) A note on the metrizability of spaces. Algebra Universalis, 175 . pp. 1-4. ISSN 0002-5240

Chand, Alveen and Weiss, Ittay (2015) Completion of continuity spaces with uniformly vanishing asymmetry. Topology and Its Applications, 183 . pp. 130-140. ISSN 0166-8641

Weiss, Ittay (2015) The real numbers--A survey of constructions. Rocky Mountain Journal of Mathematics, 45 (3). pp. 737-762. ISSN 0035-7596

This list was generated on Fri Mar 1 19:58:38 2024 +12.